# SDR F3LA200800002

- Difficulty date: January 7, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N809FR
- Make and model: Airbus A318-111
- Aircraft serial: 3092
- Aircraft time: 2,602 hours, 1,376 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: FR8555
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HEAVY SERVICE CHECK, MECHANIC FOUND R-1 DOOR DAMPENING CYLINDER TO HAVE ZERO (0) PRESSURE.  THE DOOR DAMPENING CYLINDER WAS REMOVED, REPLACED, INSPECTED (RII) AND OPERATIONS CHECKED OKAY IAW AMM 52-11-14 P 401 AND AMM 25-23-46-000-01.
